MathSciNet Relay Station
MathSciNet bibliographic data
MR2780288 54H25
Lahiri, B. K.; Das, Pratulananda; Dey, Lakshmi Kanta Cantor's theorem in 2-metric spaces and its applications to fixed point problems. Taiwanese J. Math. 15 (2011), no. 1, 337–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement